It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Kristie on December 04, 1999 at 11:41:18:

In Reply to: Re: accupuncture posted by Chad on December 03, 1999 at 23:23:04:

: I've never had a cortisone shot in the hip, but have had many in the ankles, knees, and a couple in the shoulder. Usually these shots last up to 4 months, but after 3 months I'm ready for another one. I have noticed that each shot seems like it doesn't last as long. I've probably had 10 in my right ankle and the last one wore off in about 2 weeks. I will be having surgery soon.
: Also, regarding the hip replacements, they aren't that bad. I am 24 and had both hips replaced at 18. I rarely have any pain in them and am sorry I waited so long to get them done when they were hurting.

Thanks, Chad.
I think I will make it through the holidays on the shot I've had. I do already feel like it is already starting to wear off, after only 5 weeks. But it seems pretty gradual. I have more arthritis symptoms bothering me now--like at first I just had a lower back ache and some arthritic stuff in my back. Now I'm getting arthritis symptoms all the way up my back again and some in my legs. And I get sharp jolts of pain, though they are mild compared with before the shot.
I am looking forward (?) to hip replacement surgery just to get all this over with. You and many others keep confirming to me that its just worth getting the surgery done.
I am so sorry you have had to deal with this--it sounds like most of your young life. You must have RA? What a curse. After reading all these health boards, I realize how lucky I really am to have a defect that I can fix and recover from.
Take care,
Kristie

Follow Ups

All times are GMT -7. The time now is 03:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!